# SDR UIEA200800111

- Difficulty date: April 6, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 34,201 hours, 5,880 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ENGINE 4 REVERSER EICAS MESSAGE APPEARED AT 70 KNOTS ON TAKEOFF ROLL.  REJECTED TAKEOFF EICAS MESSAGE REPLACED WITH STATUS MESSAGE.  DEACTIVATED THE REVERSER AND PLACED ON DMI PER MEL 78-31-01.
